# SDR AALA20090703TUL18

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SO0484
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 2 SEAT TRACK STATION 1200.  REMOVED CORROSION AND INSTALLED SEAT TRACK PLUG AS PER 53-05-00 PAGE 19 AND AARD 53-20-00-10 REPAIR 10.
